Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Black and swollen penis. Have hypertension. Taking Calcium channel blocker and aspirin. Worried

hello the condition is my Husband got a sound of bang which scared me then his penis get black and swelled till now he has hypertension and right now he is only on calcium channel blocker he stopped the aspirin for 2 weeks ago as he took it as Cautious process when he had pain at his epigastric area i wish you respond me early as iam so afraid thanks alot
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Critical Care 's  Response
Thanks for mailing your query here.

From the description given, I would advise to see a Surgeon doctor as soon as possible. If penis is very painful, try painkillers like Paracetamol.

There could be couple of reasons for swollen penis e.g. Fractured corpora (tissue inside the penis) or paraphimosis or blood supply problems.

I hope he recovers soon


Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor